Dial Direct:
+234 (0) 8099-22-9194
₦14,500.00
Artequine-600/750 is used to treat patients who present an acute uncomplicated malaria infection caused by Plasmodium falciparum (a particular type of malaria parasite) acquired in areas with high transmission of the diseases (e.g., Africa). This drug is also recommended to treat falciparum malaria parasite which are resistant to other anti-malaria drugs, or malaria caused by mixed […]
Learn More₦14,500.00
₦69,500.00
The Tahitian Noni Juice supports the immune system’s natural ability to fight disease and infection, contains superior antioxidants that help rid the body of harmful free radicals, increases energy, and allows greater physical performance levels. Ancient tradition and modern research both testify of the power of noni (bot. morinda citrifolia). A must for those concerned […]
Learn More₦69,500.00
Nicoretteis a nicotine replacement therapy (NRT). NRT products can be used to relieve withdrawal symptoms and reduce the cravings for nicotine that you get when you try to stop smoking, or when you are cutting down the number of cigarettes you smoke while trying to stop smoking. To help cut down or quit smoking you […]
Learn More₦7,950.00
The active substance is Fluticasone Furoate. Each spray delivers 27.5 micrograms of Fluticasone Furoate. The other ingredients are Glucose Anhydrous, Dispersible Cellulose, Polysorbate 80, Benzalkonium Chloride, Disodium Edetate, Purified Water.
Fluticasone Furoate, the active ingredient in Avamys nasal spray, is a corticosteroid that has potent anti-inflammatory action. It binds to the cells in the nasal passage and over time it reduces the inflammatory symptoms associated with allergic rhinitis.
Most patients who use Avamys start to notice benefits within 8-24hrs of starting treatment, but due to the nature of inflammation, it could take between 7-14 days of continuous use to see the full anti-inflammatory effects. Whilst this steroid nasal spray may not provide immediate allergy relief, using this spray regularly stop/reduce allergic rhinitis before it even starts!.
One bottle of Avamys contains 120 sprays and can last for up to 2 months once your symptoms are controlled.
Learn More₦19,950.00
₦7,500.00
Benylin Chesty Coughs Original is a medicine which is used to help relieve coughing and related congestion symptoms. The liquid contains diphenhydramine which is an antihistamine that helps relieve coughing and dry secretions in the nose and chest and levomenthol which helps you breathe more easily by relieving congestion. The medicine is for use in […]
Learn More₦7,500.00
₦18,950.00
Faforon Herbal is an organic formulation made from the Africa’s finest stems & contains the following active ingredients:
Khaya Grandifoliola, Boscia Agustifolia, Sorghum Bicolor,Cocoa Specie, Solvent – Ethanol & Water, Dialium Guineense
Extracts from these stems have been shown to contain enormous amount of phytochemicals which have antioxidants, haematinic effect, antimicrobial effects etc, which significantly builds the blood cells, boosts the immune systems, cleanses the circulatory system, helps to balance the entire body’s system & lay a solid foundation for healthy living.
Learn More₦18,950.00
Renu multi-purpose solution is designed to be as gentle as your natural tears, yet it’s scientifically proven to fight germs. The unique formula uses fewer ingredients for simple, effective contact lens care. Gentle yet effective. Uses fewer ingredients. Provides effective disinfection for healthy use of your contact lenses. Gently rub your contact lenses during cleaning […]
Learn More₦3,900.00
Nicorette 4mg Gum is suitable for those smoking more than 20 cigarettes a day. For adults and children 12 years and over. Please read the enclosed leaflet carefully before starting to use the product and note the chewing technique. Chew one piece when you feel the urge to smoke. Do not use more than 15 pieces a day. Chewing Technique: 1. Chew slowly until the taste becomes strong. 2. Rest between gum and cheek. 3. chew again when taste has faded. Nicorette gum relieves and/or prevents withdrawal symptoms including cravings experienced when trying to stop smoking or cutting down on cigarettes. It provides a safer alternative to smoking for both the individual and those around them. Ideally you should aim to stop smoking. However, this product can be used either to completely replace all your cigarettes, or if you do not feel ready to stop smoking completely, to replace certain cigarettes and therefore help you to cut down. It may also help increase your motivation to quit. Always read the label. Requires willpower.
Learn More₦10,800.00
₦39,500.00
Accu-Check performa Blood Glucose Test Strips 50 Strips Accurately self-test your blood glucose level wherever you are with the Accu-Chek Performa test strips. They are designed to be compatible for use with the Accu-Chek Performa, Performa Nano, Performa Combo, and Performa Expert. Managing diabetes by checking your glucose level throughout the day is simplified with […]
Learn More₦39,500.00
₦29,500.00
TheraBreath Fresh Breath Oral Rinse, Invigorating Icy Mint
Learn More
₦29,500.00
₦13,800.00
Vicks VapoRub is used to relieve nasal catarrh and congestion, sore throats and coughs due to colds. Contains aromatic ingredients such as Menthol and Camphor to calm a cough, Eucalyptus to relieve catarrh and Eucalyptus and Menthol to relieve nose congestion. Contains Turpentine oil, Camphor, Eucalyptus oil and Menthol Provides symptomatic relief of sore throats […]
Learn More₦13,800.00
₦14,500.00
Features Relax and soak your body Antiseptic healing properties Soothes muscle aches and pains Information Relax your body with the Elysium Spa Epsom Salts. Helps De-stress and detoxify your body by simply relaxing in your bath, soaking in the antiseptic healing properties. Great for your skin, this amazing product also soothes muscle aches and pains […]
Learn More₦14,500.00
Description Advanced multivitamin multi-mineral food supplement with sweeteners Free from sugar Food Supplement Advanced Vitamin C, B6, B12, Zinc and Selenium – Immune Support* Redoxon® Advanced is a high strength formula that contains all vitamins and minerals to help maintain your immune system – your body’s natural protector – on top form. *Vitamins (C, A, […]
Learn More₦12,950.00
₦4,900.00
These tablets contain 250 mg of naproxen. This medicine is used to treat period pain (also called menstrual pain or dysmenorrhoea). Naproxen belongs to a group of painkillers called Non-Steroidal Anti-inflammatory Drugs (also called NSAIDs). Other medicines in this group include ibuprofen and aspirin. Each white round coated tablet contains 250 mg of naproxen, which […]
Learn More₦4,900.00
₦4,500.00
Treating athlete’s foot has come a long way. With Lamisil Spray, you get an easy spray-on treatment that reaches the infected surfaces without you touching your skin. Simply spray – and let the healing begin. The active ingredient in the easy-to-apply Lamisil Spray – a fungicide called terbinafine – fights your infection by weakening its […]
Learn More₦4,500.00
Raspberry Leaf Raspberry Leaf has been traditionally used by midwives and Western herbalists during pregnancy as well as to help ease the discomfort of menstruation, and to support the uterus. Enjoy the pleasant, earthy-sweet flavor of Woman’s Raspberry Leaf tea to support the female system. Supports the Female System Herbal Supplement Non-GMO Project Verified USDA […]
Learn More₦6,500.00
Stash Tea, Premium, Lemon Ginger Herbal Tea, Caffeine Free, 20 Tea Bags Package Quantity: 20 Tea Bags, 1.1 oz (34 g) Dimensions: 5.3 x 3.3 x 2.8 in, 0.2 lbs (0.09 kg) Stash Lemon Ginger is an interesting blend of ginger root, lemongrass, lemon flavour, safflower, hibiscus and citric acid. This lively tisane offers wide-awake […]
Learn More₦8,500.00
₦2,950.00
Pill Cutter Heavy duty plastic construction 1 Tablet storage compartments Small and compact Pocket size – easy to carry
Learn More₦2,950.00
₦2,500.00
Actifed Multi Action Tablets are used to relieve the symptoms of colds, flu and allergies including sneezing, runny nose, watery eyes, nasal congestion and blocked sinuses. The tablets contain pseudoephedrine hydrochloride, which is a decongestant that relieves nasal and sinus congestion and triprolidine hydrochloride which is an antihistamine that helps stop sneezing, runny nose and […]
Learn More₦2,500.00
₦125,400.00
Malarone is a fixed-dose combination medication used to treat and prevent malaria, including chloroquine-resistant malaria. It contains atovaquone and proguanil.
Learn More₦125,400.00
₦23,700.00
Pregnacare Plus has been carefully developed to help safeguard your dietary needs from pre-conception, during pregnancy and through to the end of breastfeeding and can be taken at any point during pregnancy. This product is not a substitute for a healthy balanced diet. If you are taking anticoagulants or suffer from food allergies do not […]
Learn More₦23,700.00
₦2,300.00
Metanium Ointment offers this kind and caring formula which quickly and efficiently soothes the pain and discomfort of nappy rash and other skin conditions. This ointment has been enriched with bundles of soothing and sensitive ingredients to care for your babys delicate skin leaving it feeling beautifully soft and bouncy.
Learn More₦2,300.00
₦13,950.00
Each chewable tablet contains 250mg sodium alginate, 106.5mg sodium bicarbonate and 187.5mg calcium carbonate as the active ingredients. The tablets do not contain sugar or gluten.
₦13,950.00
₦3,500.00
Andrews Original Salts has both a laxative and an antacid action and helps relieve the symptoms of stomach upsets, indigestion and over production of bile. This medicine contains three main ingredients: Sodium bicarbonate and citric acid are antacids which work by neutralising excess acid and help relieve the symptoms and discomfort associated with stomach upsets […]
Learn More₦3,500.00
₦26,500.00
The ultimate support in the Pregnacare range Pregnacare Max offers the ultimate formula in the range for mums-to-be who want the maximum nutritional support from Pregnacare. This advanced formula helps to safeguard daily intake of important nutrients during pregnancy. The dual pack provides 400mcg folic acid the exact level recommended by the UK Department of […]
Learn More₦26,500.00
₦6,950.00
Clear Eyes Handy Pocket Pal Redness Relief Eye Drops relieve redness from minor irritations and protect against further irritations Soothes and moisturizes to relieve redness Get relief from irritation, redness, burning and mild dry eyes. Relieves redness due to minor irritations Protects against further irritations Soothes and moisturizes Provides up to 8 Hours of Soothing […]
Learn More₦6,950.00
₦17,500.00
Active ingredients (in each caplet)
Acetaminophen 500 mg
Diphenhydramine HCl 25 mg
Purpose
Pain reliever
Nighttime sleep aid
Inactive ingredients
carnauba wax, crospovidone, FD&C blue no. 1 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, povidone, pregelatinized starch, sodium starch glycolate, stearic acid, titanium dioxide
₦17,500.00
₦15,950.00
Imodium Instants tablets will melt-in-the-mouth which help to treat two different types of diarrhoea. If you’re suffering from short term diarrhoea or diarrhoea that’s caused by an IBS flare-up, these tablets can help to ease your symptoms quickly and effectively Imodium Instants is a medicine which is used to treat sudden short-lived (acute) attacks of […]
Learn More₦15,950.00
Nasal congestion (or a blocked nose) can make you breathe through your mouth instead of your nose which may cause snoring and a bad night’s sleep for you and your partner. Breathe Right Nasal Strips gently open your nasal passages helping you to breathe better by providing temporary relief from nasal congestion and stuffiness which […]
Learn More₦18,500.00
₦16,800.00
Night Nurse Capsules are used for night-time relief of the major symptoms of colds, chills and influenza. The medicine contains three active ingredients: Paracetamol is a painkiller and reduces your temperature when you have a fever. Promethazine hydrochloride is an antihistamine which dries up a runny nose and aids restful sleep. Dextromethorphan hydrobromide is a […]
Learn More₦16,800.00
Product Description Pharmaton Advance multivitamin and minerals capsules is a daily multivitamin and mineral that contains ginseng G115 and a unique blend of seven B vitamins, vitamins A, C, D and E and essential minerals like calcium, iron, zinc, copper, manganese and selenium to help you reduce tiredness and keep on going, to help with […]
Learn More₦55,950.00
₦3,950.00
The Otrivine Adult Metered Dose 0.1% Nasal Spray provides relief from the symptoms of nasal congestion due to colds, sinusitis and allergies, such as hay fever. Each application delivers a measured dose which works within minutes to clear a blocked nose and relieve excessive nasal secretions for up to 10 hours Indications Adults and children […]
Learn More₦3,950.00
₦3,500.00
CB12 prevents bad breath and boost Chewing Gum is a two-layer patented sugar free chewing gum with double action, for a long lasting fresh taste and fresh breath. It strengthens tooth enamel and prevents caries. CB12 boost prevents halitosis and provides instant breath freshness when it is most needed. The unique combination of active ingredients […]
Learn More₦3,500.00
₦4,500.00
Day & Night Nurse capsules have been specially formulated to provide 24 hour relief from the major symptoms of colds and flu. Each pack contains a combination of day-time (yellow/orange) capsules and night-time (green/white) capsules. Day-time capsules quickly provide relief from the major symptoms of colds and flu without causing drowsiness. Night-time capsules also relieve […]
Learn More₦4,500.00
₦2,950.00
Elastoplast Fabric Plasters are used for the protection of minor wounds and grazes. Elastoplast Fabric Plasters are recommended for use on all types of small wounds, and made with a strong adhesive, with a non-stick wound pad that protects and cushions the wound and is flexible and durable.
Learn More₦2,950.00
₦3,500.00
Product Description When your nose is clogged or narrowed due to a cold or other blockage, the fast moving air produces snoring. For simple, easy and effective prevention of nasal blockage, an anti snoring nose clip keeps nasal passages open. Just insert and forget! Small, lightweight, and so comfortable that you won’t even remember it’s […]
Learn More₦3,500.00
₦12,950.00
Elgydium Classic Toothbrush Medium is designed with finely rounded bristles to combat plaque. It is made with a simple design of 2000 bristles on a flat head that ensures deep cleansing and removal of plaque every time you brush. Complete with a plastic head cover for easy travel. Colour may differ
Learn More₦12,950.00
₦17,500.00
Lemsip Cold & Flu Sachets contain a combination of ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, nasal congestion and lowering of temperature. Paracetamol is a well-known painkiller (analgesic). It is effective against aches and pains, including a headache, and can also reduce a […]
Learn More₦17,500.00
₦1,900.00
Benylin 4 Flu Tablets are used to help relieve cold and flu symptoms. The tablets contain: Paracetamol which helps to relieve aches and pains and fever (high temperature). Diphenhydramine, which is an antihistamine that helps relieve coughing, sneezing and runny nose. Pseudoephedrine, which is a decongestant that helps unblock stuffy noses.
Learn More₦1,900.00
Vitamin C plays a vital role in maintaining healthy teeth, gums, skin, connective tissue and bones. It also functions as an antioxidant and may help to maintain healthy cells and blood vessels. Vitamin C from HealthAid is specially formulated with Rosehip and Acerola to give a buffered tablet that does not irritate the stomach and […]
Learn More₦2,950.00
₦14,950.00
Vitamin C helps the body build up resistance. It is also an antioxidant that neutralize free radicals as well as helping the body to form collagen, which supports tissues within the body. Calcium is necessary to build strong bones and teeth. At different stages of their lives, women tend to lose calcium, which is the […]
Learn More₦14,950.00
Product Description 100% Pure Lose Weight with Green Coffee‡ 60 Tabs+ 40 Free Weight Loss Key Ingredient – Scientifically Researched 9X More Garcinia Cambogia Per Day Than The Competitor Dietary Supplement Gluten Free Non-Stimulant Easy-to-Swallow Veggie Tablets Why Purely Inspired® 100% Pure Garcinia Cambogia+? Contains 9X more Garcinia cambogia per day than the competitor Made […]
Learn More₦10,500.00
₦7,400.00
Mixture containing in 5ml: Menthol 4 mg, Liquorice liquid extract 0.125 ml, Squill Tincture 0.6 ml.
Learn More₦7,400.00
₦8,500.00
The Cardioace formulation includes a vegetarian alternative to omega-3 fish oil, which is flaxseed oil, another source of EPA (Eicosapentaenoic Acid) and DHA (Docosahexaenoic Acid). Flaxseed oil contains both omega-3 and omega-6 fatty acids, which are needed for health. Flaxseed oil contains the essential fatty acid alpha-linolenic acid (ALA), which the body converts into eicosapentaenoic […]
Learn More₦8,500.00
Wet Ones® Antibacterial Hand Wipes actually clean up grubby and sticky hands. So when soap and water aren’t handy, grab Wet Ones® Wipes to kill 99.99% of bacteria, wipe away grime, and get nice soft hands. Thanks to their Aloe formula, they won’t dry or irritate your skin like hand sanitizers can. And, they’re hypoallergenic.
Learn More₦1,500.00
₦6,500.00
Pill organiser AM/PM flip up push button: The Medisure Easy Open Flip Up pill reminders feature a simple and ingenious push button mechanism that allows the compartments to be opened and closed very easily. The compartment lid pops open when the button is gently pressed. Simply push the lid back down and it is securely […]
Learn More₦6,500.00
₦13,950.00
Olbas Oil provides you with immediate relief for catarrh, colds and sinuses. It is a mixture of essential pure plant oils for relief of bronchial and nasal congestion and hayfever by inhalation, and for symptomatic relief of muscular pain by application to the skin. Can be used by all the family from aged 3 months […]
Learn More₦13,950.00
Strepsils Orange with Vitamin C 100mg Lozenges contain two antiseptic ingredients: 2,4-Dichlorobenzyl alcohol Amylmetacresol These are used in throat medications and are for symptomatic relief of mouth and throat infections. They also contain Vitamin C which may be beneficial during infection when Vitamin C levels are believed to fall.
Learn More₦5,950.00